# SDR DXTA2025031002583

- Difficulty date: March 5, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N629QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0269
- Aircraft time: 4,375 hours, 2,946 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 99148361
- Part serial: 1119
- Condition: Odor
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR: WHILE PROGRAMMING THE AIRCRAFT FOR OUR NEXT FLIGHT, WE NOTICED A DISTINCT ODOR IN THE COCKPIT; POSSIBLY ELECTRICAL IN NATURE. WE NOTICED A SLIGHT HAZE IN THE COCKPIT.   WE POWERED DOWN THE AIRCRAFT UPON DISCOVERY. APU POWER, BLEED AIR, AND INTERIOR HAVE ALL BEEN POWERED ON FOR 30 MINUTES PLUS, IN ADDITION TO PREVIOUS FLIGHT.  THE ODOR PURSISTED SEVERAL MINUTES AFTER THE SECURING CHECKLIST.   PERFORMED OPS CHECKS. NO DEFECTS NOTED. UNABLE TO DUPLICATE. REPLACED HEPA FILTER. REF AMM 49-10-15, 49-10-00 AND 21-70-10.
